Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 102, NWS Fort Worth, TX

May 26, 2015Palo Pinto County, Stephens County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 26, 2015, 7:12 PM CDT for Palo Pinto County, Stephens County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 7:12 PM CDT (00:12 UTC)
Expired
May 26, 2015, 10:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Palo Pinto County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 77 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:50 PM CDTFLASH FLOOD3 N Gordon, TXFM16 3 MILES NORTH OF GORDON CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2534 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WGUS54 KFWD 270012
FFWFWD
TXC363-429-270315-
/O.NEW.KFWD.FF.W.0102.150527T0012Z-150527T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN STEPHENS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1015 PM CDT
    
* AT 711 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF 
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GORDON...NECESSITY...STRAWN AND MINGUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU 
CAN DO SO SAFELY.

&&

LAT...LON 3265 9807 3252 9807 3252 9870 3267 9880
      3276 9869 3272 9858 3265 9858

$$

15-BAIN
1 follow-up statement
217 
WGUS74 KFWD 270055
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CDT TUE MAY 26 2015

TXC363-429-270315-
/O.CON.KFWD.FF.W.0102.000000T0000Z-150527T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALO PINTO TX-STEPHENS TX-
755 PM CDT TUE MAY 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHERN PALO PINTO AND SOUTHEASTERN STEPHENS COUNTIES...

AT 751 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS 
PRODUCING HEAVY RAIN IN BETWEEN THE CITY OF PALO PINTO AND SANTO. 
TWO TO THREE INCHES OF RAINFALL HAVE ALREADY FALLEN AND AN 
ADDITIONAL ONE TO TWO INCHES CAN BE EXPECTED OVER THE NEXT TWO 
HOURS. TRAINED WEATHER SPOTTERS ALSO REPORTED THAT FARM TO MARKET 
FOUR WAS CLOSED DUE TO BOTH HIGH WATER AND A POSSIBLE MUDSLIDE. FARM 
TO MARKET ROAD SIXTEEN WAS ALSO CLOSED DUE TO HIGH WATER. TRAVEL IS 
STRONGLY DISCOURAGED IN THIS AREA. 
 
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
GORDON...NECESSITY...STRAWN AND MINGUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3265 9807 3252 9807 3252 9870 3267 9880
      3276 9869 3272 9858 3265 9858

$$

15-BAIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 7:02 PM CDT, 10 minutes earlier.

Area forecast discussion, May 26, 7:02 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT TUE MAY 26 2015

.AVIATION...
THE THUNDERSTORM CLUSTER BETWEEN KSPS /WICHITA FALLS/...KABI
/ABILENE/....AND KMWL /MINERAL WELLS/ WILL CONTINUE TO MOVE EAST
WHILE SOME OF THE CELLS ON THE SOUTHERN END OF THE AREA ARE
TURNING TO THE RIGHT. THE STRONGEST STORMS WILL MOVE SOUTH OF THE
METROPLEX TAF SITES. HAVE PLACED VCTS IN THE METROPLEX TAFS FOR
THE 02-04Z PERIOD...AND WILL UPDATE LATER AS NEEDED. NOTE THAT
EVEN THOUGH THE STORMS ARE OVER 60 MILES WEST OF KDFW...ANVIL
LIGHTNING IS NOTED AS FAR EAST AS TARRANT COUNTY.

MVFR CEILINGS ARE EXPECTED TO DEVELOP BY MIDNIGHT CDT /05Z/
WITH IFR CEILINGS ALONG WITH AREAS OF FOG BY 09Z.
AN IMPROVEMENT TO MVFR SHOULD OCCUR BY 16Z WEDNESDAY...WITH VFR
CONDITIONS RETURNING BY 20Z. THERE IS A LOW CHANCE OF THUNDERSTORMS
WEDNESDAY AFTERNOON/EARLY EVENING...SO HAVE PLACED VCTS FOR THE
27/20Z-28/01Z PERIOD.

58

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT TUE MAY 26 2015/
A CONTINUATION OF THE ACTIVE WEATHER PATTERN IS EXPECTED THROUGH
AT LEAST THE FIRST PART OF NEXT WEEK...AS SEVERAL EMBEDDED
SHORTWAVES RIDE ALONG THE UPPER LEVEL TROUGH SITUATED OVER THE
WESTERN CONUS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH MONDAY
WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. UPPER
LEVEL RIDGING APPEARS TO MOVE INTO NORTH TEXAS BY TUESDAY OF NEXT
WEEK...WHICH WOULD GIVE US SOME REPRIEVE FROM THE SHOWERS AND
STORMS BY MID-WEEK.

THE MORNING FOG/DRIZZLE HAS DISSIPATED ACROSS THE REGION...AND
THE LOW CLOUDS HAVE BEGUN TO LIFT AND SCATTER OUT. THIS HAS
ALLOWED AMPLE SUNSHINE TO FILTER INTO THE AREA...WHICH HAS
INCREASED THE TEMPERATURES AND INSTABILITY ACROSS NORTH TEXAS.
CAPE VALUES HAVE ALREADY RISEN TO OVER 2000 J/KG ACROSS MUCH OF
NORTH AND CENTRAL TEXAS. ADDITIONALLY...A BROAD DRY LINE IS
PRESENTLY DRAPED ACROSS WEST TEXAS AND INTO THE TEXAS
PANHANDLE...AND ANOTHER SURFACE BOUNDARY WAS PRESENT ACROSS
WESTERN NORTH TEXAS. BOTH FEATURES PROVIDE CONFLUENCE AND WILL
LEAD TO STORM INITIATION THIS AFTERNOON. WITH BREEZY SOUTHERLY
FLOW ACROSS NORTH AND CENTRAL TEXAS TODAY...DEWPOINTS HAVE CLIMBED
INTO THE UPPER 60S TO LOWER 70S AS WELL. THESE INGREDIENTS COMBINE
TO INCREASE STORM CHANCES ACROSS OUR AREA THIS AFTERNOON AND
EVENING. THE MOST LIKELY AREA TO BE AFFECTED BY STORMS WILL BE
AREAS ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO BONHAM
LINE. IT SHOULD BE POINTED OUT THAT STORM COVERAGE IS NOT EXPECTED
TO BE WIDESPREAD...SO NOT EVERYONE WILL SEE STORMS.
HOWEVER...CONDITIONS ARE FAVORABLE FOR ANY STORM THAT DEVELOPS TO
QUICKLY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE ALL POSSIBLE. WITH AMPLE LOW LEVEL MOISTURE...HEAVY
RAINFALL SHOULD ALSO BE EXPECTED WITH ANY OF THESE STORMS. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS...AS SOIL MOISTURE
IS VERY HIGH AT THE PRESENT TIME.

WHILE STORM CHANCES ON WEDNESDAY ARE NOT VERY HIGH BECAUSE THE
UPPER LEVEL SUPPORT IS NOT TOO STRONG...ISOLATED SHOWERS AND
STORMS ARE POSSIBLE. THE NEXT STRONG SHORTWAVE COMES INTO PLAY ON
THURSDAY AND INTO FRIDAY...AND IS EXPECTED TO RESULT IN
WIDESPREAD SHOWERS AND STORMS FOR NORTH AND CENTRAL TEXAS. WE WILL
HAVE TO KEEP AN EYE ON THIS TIME FRAME REGARDING FLOODING
POTENTIAL...SINCE THE AREA CANNOT TAKE ON TOO MUCH MORE WATER
WITHOUT CAUSING PROBLEMS.

AS THE UPPER LEVEL TROUGH PUSHES EAST THIS WEEKEND...EXPECT A COLD
FRONT TO PUSH THROUGH NORTH TEXAS SATURDAY NIGHT...AND BRING WITH
IT RENEWED RAIN CHANCES AND SLIGHTLY COOLER TEMPERATURES.
HOWEVER...AFTER THIS FEATURE PASSES THROUGH...RIDGING AND
SUBSIDENCE SHOULD DOMINATE AND HELP US DRY OUT...FOR AT LEAST A
DAY OR TWO EARLY NEXT WEEK.

AJS

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  87  70  85  70 /  30  30  20  40  40
WACO, TX              72  88  72  85  71 /  20  20  20  30  30
PARIS, TX             68  82  69  84  69 /  40  30  30  30  30
DENTON, TX            69  86  70  84  69 /  40  30  20  40  40
MCKINNEY, TX          70  85  70  85  69 /  40  30  20  40  40
DALLAS, TX            72  88  72  85  71 /  30  30  20  40  40
TERRELL, TX           72  87  71  86  71 /  30  30  20  30  30
CORSICANA, TX         72  86  71  85  71 /  20  20  20  30  30
TEMPLE, TX            71  88  72  85  71 /  20  20  20  30  30
MINERAL WELLS, TX     69  87  70  83  67 /  70  20  20  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/58
Hazardous weather outlook, May 26, 3:37 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT TUE MAY 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
337 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...
ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO
GOLDTHWAITE. SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY
THROUGH THE EVENING. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
DAMAGING WINDS. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE. .

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH MONDAY WITH
THE BEST STORM CHANCES FRIDAY THROUGH SATURDAY NIGHT. THERE WILL
BE A POTENTIAL FOR SEVERE THUNDERSTORMS EACH DAY. LOCALLY HEAVY
RAINFALL MAY ALSO ACCOMPANY SOME OF THE STORMS WHICH COULD RESULT
IN FLASH FLOODING AND ENHANCE THE ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND EVENING...
ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO
GOLDTHWAITE.

In the hours before

Local storm report, May 26, 6:05 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          1 N BRAD                32.76N  98.50W
05/26/2015                   PALO PINTO         TX   TRAINED SPOTTER

            SHED DESTROYED AS TORNADO TOUCHED DOWN
Local storm report, May 26, 6:12 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TORNADO          3 S METCALF GAP         32.68N  98.43W
05/26/2015                   PALO PINTO         TX   PUBLIC

            BRIEF TORNADO CROSSED HWY 16
Local storm report, May 26, 6:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             10 SSE CADDO            32.59N  98.60W
05/26/2015  E1.00 INCH       STEPHENS           TX   PUBLIC

            QUARTER SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDO
Local storm report, May 26, 6:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          3 NE GORDON             32.58N  98.33W
05/26/2015                   PALO PINTO         TX   TRAINED SPOTTER

            TORNADO CONFIRMED 3 MILES NORTHEAST OF GORDON
Local storm report, May 26, 6:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 S OLNEY               33.30N  98.77W
05/26/2015  E2.00 INCH       YOUNG              TX   PUBLIC
Local storm report, May 26, 6:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             10 SSE CADDO            32.59N  98.60W
05/26/2015  E1.75 INCH       STEPHENS           TX   PUBLIC

            GOLFBALL SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:22 PM CDTSpecial Weather StatementFWDJack38 min
May 26, 7:23 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens67 min
May 26, 7:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 7:44 PM CDTTornado WarningFWDErath31 min
May 26, 7:48 PM CDTTornado WarningFWDEastland42 min
May 26, 8:05 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
May 26, 8:31 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
May 26, 8:40 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 26, 8:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 8:57 PM CDTFlash Flood WarningFWDTarrant3 hr
May 26, 9:05 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 26, 9:09 PM CDTSevere Thunderstorm WarningFWDEastland66 min
May 26, 9:11 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant64 min
May 26, 9:17 PM CDTSevere Thunderstorm WarningFWDHood, Somervell58 min
May 26, 9:21 PM CDTFlash Flood WarningFWDDallas3 hr
May 26, 9:29 PM CDTFlash Flood WarningFWDComanche, Eastland, Erath5 hr
May 26, 9:42 PM CDTSevere Thunderstorm WarningFWDParker51 min
May 26, 9:43 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 26, 9:48 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis57 min
May 26, 10:09 PM CDTFlash Flood WarningFWDDallas, Ellis, Johnson, Tarrant3 hr
May 26, 10:23 PM CDTSpecial Weather StatementFWDVan Zandt52 min
May 26, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton61 min
May 26, 10:32 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 26, 10:34 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman56 min
May 26, 10:42 PM CDTAreal Flood AdvisoryFWDBosque, Comanche, Erath, Hamilton3 hr
May 26, 11:03 PM CDTFlash Flood WarningFWDHood, Johnson, Somervell3 hr
May 26, 11:15 PM CDTFlash Flood WarningFWDKaufman, Van Zandt3 hr
May 26, 11:22 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, Hill, McLennan53 min
May 26, 11:25 PM CDTSevere Thunderstorm WarningFWDComanche65 min
May 26, 11:26 PM CDTAreal Flood WarningFWDEastland, Erath, Palo Pinto, Stephens6 hr
May 26, 11:47 PM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
May 26, 11:58 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt62 min
May 27, 12:16 AM CDTRiver Flood WarningFWDComanche6 days
May 27, 12:22 AM CDTFlash Flood WarningFWDComanche, Hamilton, Mills3 hr
May 27, 12:29 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills61 min
May 27, 12:36 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Limestone, Navarro3 hr
May 27, 12:39 AM CDTSpecial Weather StatementFWDFalls, Freestone, Limestone, McLennan, Navarro51 min
May 27, 12:42 AM CDTAreal Flood AdvisoryFWDHenderson4 hr
May 27, 12:45 AM CDTRiver Flood WarningFWDPalo Pinto7 days
May 27, 12:45 AM CDTRiver Flood WarningFWDParker9 days
May 27, 12:46 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, McLennan59 min
May 27, 12:56 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan3 hr
May 27, 1:12 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone3 hr
May 27, 1:35 AM CDTSpecial Weather StatementFWDAnderson, Bell, Falls, Freestone, Leon, Milam and 1 more40 min
May 27, 1:48 AM CDTSpecial Weather StatementFWDDallas, Kaufman, Rockwall, Tarrant27 min
May 27, 2:15 AM CDTAreal Flood WarningFWDKaufman, Van Zandt3 hr
May 27, 2:21 AM CDTSpecial Weather StatementFWDLampasas39 min
May 27, 2:37 AM CDTAreal Flood AdvisoryFWDBell, Leon, Milam, Robertson3 hr
May 27, 3:22 AM CDTRiver Flood WarningFWDHamilton31 hr
May 27, 3:30 AM CDTAreal Flood AdvisoryFWDCoryell3 hr
May 27, 3:43 AM CDTSpecial Weather StatementFWDMcLennan47 min
May 27, 3:51 AM CDTSpecial Weather StatementFWDBell39 min
May 27, 4:29 AM CDTRiver Flood WarningFWDComanche18 hr
May 27, 6:06 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 7:55 AM CDTRiver Flood WarningFWDStephens18 hr
May 27, 8:35 AM CDTRiver Flood WarningFWDHunt50 hr
May 27, 8:59 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 10:26 AM CDTRiver Flood WarningFWDCoryell6 days
May 27, 2:37 PM CDTSpecial Weather StatementFWDFreestone38 min
May 27, 2:46 PM CDTSpecial Weather StatementFWDYoung44 min
May 27, 3:06 PM CDTSevere Thunderstorm WarningFWDYoung54 min
May 27, 3:28 PM CDTAreal Flood AdvisoryFWDYoung2 hr
May 27, 4:10 PM CDTSpecial Weather StatementFWDPalo Pinto50 min
May 27, 4:15 PM CDTSpecial Weather StatementFWDHamilton45 min
May 27, 4:58 PM CDTSpecial Weather StatementFWDHood47 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell51 min
May 27, 5:53 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell52 min
May 27, 6:29 PM CDTSevere Thunderstorm WarningFWDParker46 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningFWDHood12 min
May 27, 6:46 PM CDTSpecial Weather StatementFWDNavarro44 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.